# SDR ALG2006F00023

- Difficulty date: January 12, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNLOCKED LIGHT ILLUMINATED WHEN THE GEAR WAS EXTENDED.  MAITENANCE ADJUSTED THE DOWN LOCK PROXIMITY SENSOR FOR THE RT MAIN LANDING GEAR.  (K)
